# SDR FDEA201203211042

- Difficulty date: March 21, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 64,304 hours, 13,588 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E NR 12 SLAT TRACK CUT-OUT EDGE CORNER CRACKED.  REPAIR CARRIED OUT IAW SRM 57-40-02 REPAIR 7, FIG 201, REV 48.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 114.
